# SDR DALA2021022401074

- Difficulty date: February 23, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON FLOOR STRINGERS UPPER AND LOWER SURFACE BTW STA 1460 TO STA 1480 AND RBL 2.90, 7.55, 10.45, 16.10 AND LBL 2.90, 7.55, 10.45, 16.10 AFT CARGO COMPARTMENT.  REPAIRED PER SRM.  (LP 1737801)
